Anyone faces issue in latest UD3 M350C like second display flickering after every 2 sec ?
Is there any display setting changed or anyone knows how to fix it ?
Thanks in advance, I would be grateful if this issue get fixed.
Hi Onkar, how are the both displays connected and which Firmware are you using?
What is the model of active DisplayPort cable you are using?
UD3 is having two DP port and we are using DP to VGA converter to connect to two TFT monitor
For this configuration — Please add in an active adapter. That will fix your issues.
Could you try to open the Display Switcher and see if it varies if you leverage the resolution/Refresh rate?
Sure, let me check it
I am not able to get your point of adding it in active adapter. Is it H/W you are talking about ?
See the link I posted above for active adapter.
Sure, going through link you provided. Will update you after checking all the things.
try disabling the IGEL registry key below
Continue reading and comment on the thread ‘Issue with second display flickering after every 2 sec on IGEL UD3’. Not a member? Join Here!
Learn more, search the IGEL Knowledge Base
Ask a question or comment on the above message thread?Join or log in to the IGEL Community to ask us anything and meet other IGEL customers, partners, and EUC enthusiasts.
Submit a question, or Join Today!
Popular Message Threads
- How to Install IGEL OS via a Bootable USB Drive
- Error “AM_ERROR_AUTH_NETWORK_ERROR ” adding store in Citrix Workspace App version 20.x on IGEL OS 11.04
- Error connecting to Citrix StoreFront “Error adding store: Http error”
- Receiving error: “Citrix Receiver cannot create a secure connection in this browser” when launching a secure connection from Firefox on IGEL OS
- How to change the default IGEL UMS admin password?
- Where to delete the certificates that cause ‘invalid certificate’ when trying to import an IGEL into UMS?
- IGEL UD3 (LX50) randomly get this error with Citrix: The X Request 130.1 caused error :”10: BadAccess ( attempt to access private resource denied) any ideas?